# SDR MASA20200608033

- Difficulty date: June 8, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 36,110 hours, 29,286 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(C-CHECK)FUSELAGE SKIN LH STA 661+90.00 AND FS661+98.40 BETWEEN STGR 10L AND STGR 11L HAS DENT/BLEND.
